# SDR 97FDEA00700

- Difficulty date: October 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N272FE
- Make and model: Boeing 727233
- Aircraft serial: 22037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 CARGO DOOR CUTOUT BS 600 FUSELAGE SKIN, DOUBLER AND TRIPLER DAMAGED AT LWR CUTOUT.  *S/D*  INSTALLED DOUBLERS AND FILLER IN CARGO DOOR CUTOUT PER EA 75-330-29236 DATED 10-03-97.
